UAB Digital Repository of Documents 6 records found  Search took 0.00 seconds. 
1.
18 p, 402.3 KB Approximation via {Hausdorff} operators / Debernardi Pinos, Alberto (Bar-Ilan University. Department of Mathematics) ; Liflyand, Elijah (Bar-Ilan University. Department of Mathematics)
Truncating the Fourier transform averaged by means of a generalized Hausdorff operator, we approximate functions and the adjoint to that Hausdorff operator of the given function. We find estimates for the rate of approximation in various metrics in terms of the parameter of truncation and the components of the Hausdorff operator. [...]
2021 - 10.4153/S0008439520000612
Canadian Mathematical Bulletin, Vol. 64, issue 3 (September 2021) , p. 512-529  
2.
30 p, 247.9 KB The Fourier transform of a function of bounded variation / Liflyand, E. ; Centre de Recerca Matemàtica
Centre de Recerca Matemàtica 2012 (Prepublicacions del Centre de Recerca Matemàtica ; 1104)  
3.
68 p, 560.5 KB Absolute convergence of Fourier integrals / Liflyand, E. ; Trigub, Roald M. ; Samko, S. ; Centre de Recerca Matemàtica
In this survey, results on the representation of a function as an absolutely convergent Fourier integral are collected, classified and discussed. Certain applications are also given.
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1051)  
4.
38 p, 314.7 KB Complex and real Hausdorff operators / Liflyand, E. ; Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1046)  
5.
18 p, 223.1 KB Weighted norm inequalities for Fourier transforms of radial functions / Gorbachev, D. ; Liflyand, E. ; Tikhonov, Sergey Yu. ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 937)  
6.
29 p, 281.9 KB Known and new results on absolute convergence of Fourier integrals / Liflyand, E. ; Trigub, Roald M. ; Centre de Recerca Matemàtica
New sufficient conditions for representation of a function via the absolutely convergent Fourier integral are obtained in the paper. In the main result, Theorem 1. 1, this is controlled by the behavior near infinity of both the function and its derivative. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 859)  

See also: similar author names
1 Liflyand, Elijah
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.